Alert archive / New York / Special Weather Statements in 2015

Special Weather Statement, NWS Buffalo, NY

June 10, 2015Orleans County, New York

NWS Buffalo, NY issued this special weather statement at Jun 10, 2015, 1:02 PM EDT for Orleans County, New York. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2015, 1:02 PM EDT (17:02 UTC)
Expired
Jun 10, 2015, 1:30 PM EDT
In force
28 min
Issued by
NWS Buffalo, NY

County Orleans County, NY

The radar

The Buffalo radar (KBUF), 14 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.0 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

090 
WWUS81 KBUF 101702
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
102 PM EDT WED JUN 10 2015
 
NYZ001-002-010-011-085-101730-
NORTHERN ERIE-NIAGARA-SOUTHERN ERIE-ORLEANS-GENESEE-
102 PM EDT WED JUN 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NIAGARA...NORTHWESTERN
GENESEE...NORTHEASTERN ERIE AND ORLEANS COUNTIES...

AT 101 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF NEWFANE TO NEAR TONAWANDA...AND
MOVING SOUTHEAST AT 50 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BUFFALO...CHEEKTOWAGA...WEST SENECA...NORTH TONAWANDA...CLARENCE...
LOCKPORT...KENMORE...DEPEW...TONAWANDA...AMHERST...LANCASTER...EAST
AURORA...MEDINA...ALBION...WILLIAMSVILLE...GRAND ISLAND...ELMA...
NEWFANE...PENDLETON AND MARILLA.

THIS INCLUDES INTERSTATE 90 BETWEEN EXITS 54 AND 48A.
 
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4306 7899 4304 7895 4334 7872 4338 7849
      4338 7809 4337 7801 4274 7861 4288 7889
      4295 7891 4295 7893 4299 7894 4296 7894
      4296 7897 4300 7902
TIME...MOT...LOC 1701Z 293DEG 45KT 4339 7855 4296 7895 
$$

REYNOLDS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jun 10, 11:22 AM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 10, 11:22 AM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1122 AM EDT WED JUN 10 2015

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION EARLY EVENING...DRIVING A LINE
OF STRONG STORMS ACROSS THE REGION. HIGH PRESSURE WILL THEN MOVE
ACROSS THE REGION THURSDAY BRINGING A NICE DAY WITH LESS HUMIDITY
BEFORE MORE UNSETTLED WEATHER ARRIVES FRIDAY AND INTO THE WEEKEND.

&&

.NEAR TERM /THROUGH THURSDAY/...
REGIONAL RADARS AT 11AM ARE SHOWING A BROKEN LINE OF SHOWERS AND
THUNDERSTORMS ORIENTED ALONG AN ELEVATED WARM FRONT WHICH STRETCHES
FROM THE TIP OF GEORGIAN BAY SOUTHWEST TO THE SOUTHERN SHORE OF LAKE
ERIE. 12Z KBUF SOUNDING SHOWS A SIGNIFICANT 850MB CAP OVER WESTERN
NEW YORK WITH THIN ELEVATED CAPE PROFILES ABOVE THIS CAP ALONG WITH
30-40KTS OF UNIDIRECTIONAL WNW WINDS. EXPECTING THESE LEADING
SHOWERS AND THUNDERSTORMS TO REMAIN ELEVATED WHILE SHIFTING IN A
BROKEN LINE ACROSS WESTERN NEW YORK WITH JUST A LIMITED SEVERE THREAT
BEING ELEVATED. AS THIS ACTIVITY SHIFTS EAST TOWARD CENTRAL NEW YORK
AND EAST OF LAKE ONTARIO IT MAY BE ABLE TO TAP INTO MORE UNSTABLE
SURFACE BASED INSTABILITY IF THE CAP CAN MIX OUT WHICH WOULD BRING
AN INCREASE SEVERE THREAT.

A BREAK WILL OCCUR BEHIND THE LEADING ACTIVITY WITH A BETTER SEVERE
RISK EXPECTED LATER THIS AFTERNOON AND EVENING ALONG A SURFACE COLD
FRONT NOW CROSSING MICHIGAN. MAX TEMPS LATE AFTERNOON WILL GENERALLY
BE IN THE MID 80S...WITH INCREASING DEW POINT TEMPERATURES LEADING
TO APPARENT TEMPS CLOSE TO 90 ACROSS THE GENESEE VALLEY. GUSTY WINDS
WILL DEVELOP ACROSS THE NIAGARA FRONTIER THIS AFTERNOON WITH GUSTS
TO 40 MPH POSSIBLE.

LATE THIS AFTERNOON AND THROUGH THE EVENING...A STRONGER SEVERE
THREAT IS EXPECTED ALONG A COLD FRONT ALTHOUGH THERE IS STILL QUITE
A BIT OF UNCERTAINTY IN THE ORIENTATION OF SEVERE STORMS ACROSS
WESTERN NEW YORK AS A LAKE BREEZE MAY BRING A POCKET OF MORE STABLE
AIR NORTHEAST OF THE LAKES. WHAT SEEMS MORE CERTAIN IS A LINE OF
STRONG TO SEVERE STORMS FROM THE GENESEE VALLEY EASTWARD.

FORECAST MUCAPE VALUES UP TO AROUND 2000 J/KG WILL PROVIDE PLENTY OF
INSTABILITY FOR STORMS TO FEED ON WITH FORECAST BULK SHEAR ALONG THE
FRONT TO AROUND 50 KTS. A MAINLY UNIDIRECTIONAL FLOW WILL SUPPORT
MAINLY LINER CONVECTION WITH A DAMAGING WIND THREAT ALONG THE COLD
FRONT. A SLIGHTLY LESSER THREAT WILL BE HAIL. THE WET BULB ZERO
HEIGHTS OF 9 TO 11K FEET ARE FAVORABLE FOR HAIL FORMATION...AND WE
COULD SEE A FEW STRONGER UPDRAFTS PRODUCE SMALL TO LARGE
HAIL...THOUGH THE AMOUNT OF CAPE ALOFT IS NOT THE GREATEST.
CONFIDENCE IS HIGH ENOUGH THAT SEVERE WORDING WILL BE ADDED TO THE
FORECAST GRIDS.

THERE WILL ALSO BE THE POSSIBILITY OF A TORNADO AS WELL WITH
ACTIVITY THIS EVENING WITH LOW LEVEL VEERING OF WIND PROFILES AND
FORECAST HELICITY VALUES FROM THE NAM OF OVER 300 M2/SEC2 WITH A
FAVORABLE HODOGRAPH SIGNATURE.

AFTERNOON AND EVENING CONVECTION WILL PASS ACROSS THE REGION AND
WEAKEN THROUGH THE EVENING HOURS ACROSS CNY AS DAYTIME INSTABILITY
WANES AND THE BOUNDARY LAYER BEGINS TO STABILIZE. THERE MAY BE SOME
PATCHES OF FOG BEHIND THE COLD FRONT LATER TONIGHT...BUT DRIER AIR
MOVING INTO THE REGION LATE SHOULD LIMIT THE GREATEST DURATION OF
THIS FOG TO RIVER VALLEYS. TEMPERATURES TONIGHT WILL DROP BACK INTO
THE LOWER 60S ACROSS WESTERN NEW YORK...AND THE UPPER 50S ACROSS THE
NORTH COUNTY.

BY THURSDAY MORNING...THE FAST MOVING COLD FRONT WILL BE PUSHING
INTO THE MID ATLANTIC STATES. A PUSH OF DRIER AND LESS HUMID AIR
WILL ARRIVE BEHIND THE COLD FRONT WITH A GOOD DEAL OF SUNSHINE IN
MOST AREAS FOR THURSDAY. THE ONE EXCEPTION WILL BE ACROSS THE SAINT
LAWRENCE VALLEY WHERE THE MID LEVEL TROUGH MOVING THROUGH QUEBEC MAY
PROVIDE ENOUGH ASCENT AND MOISTURE FOR MORE CLOUD COVER. EXPECT
HIGHS IN THE UPPER 70S IN MOST LOCATIONS...WITH MID 70S ACROSS
HIGHER TERRAIN AND THE NORTH COUNTRY. ONSHORE FLOW WILL KEEP THE
LAKE ONTARIO SHORE COOLER.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
FAIR WEATHER WILL BE FEATURED ACROSS OUR REGION ON THURSDAY
NIGHT...ALTHOUGH CIRRUS IS EXPECTED TO THICKEN DURING THE COURSE
OF THE NIGHT. DESPITE THE HIGH CLOUDS...TEMPS ARE EXPECTED TO
LOWER INTO THE 50S.

ON FRIDAY...THE WEAK HIGH WILL DRIFT TO NEW ENGLAND AND ALLOW FOR
SOUTHERLY RETURN FLOW TO DEVELOP AND BRING INCREASING MOISTURE BACK
INTO THE LOWER LAKES REGION. THE NEXT SYSTEM WILL MOVE INTO THE
WESTERN GREAT LAKES BY AFTERNOON. INCREASING WARM ADVECTION AND
ISENTROPIC UPGLIDE AHEAD OF THE SURFACE LOW AND MID LEVEL WAVE WILL
SUPPORT SOME INCREASE IN LOW AND MID LEVEL CLOUDS FROM WEST TO EAST.
SCATTERED SHOWERS AND A FEW ISOLATED THUNDERSTORMS MAY DEVELOP IN
THE AFTERNOON WITHIN THE WARM ADVECTION REGIME...AND POSSIBLY NEAR
ANY LAKE BREEZE BOUNDARIES THAT DEVELOP. THE BULK OF THE CONVECTION
THOUGH WILL BE NEAR AND NORTH OF LAKE ONTARIO IN THE VCNTY OF A WARM
FRONTAL BOUNDARY.

A WAVE IS FORECAST TO DEVELOP WELL TO OUR WEST ALONG THE FRONTAL
BOUNDARY FRIDAY NIGHT. THE WAVE IS EXPECTED TO CROSS THE LOWER GREAT
LAKES FRIDAY NIGHT AND EARLY SATURDAY...DRAGGING THE BOUNDARY BACK
TO THE SOUTH IN THE PROCESS. THIS WILL GENERATE A PERIOD OF SHOWERS
AND THUNDERSTORMS. WILL MAINTAIN HIGH LIKELY POPS FOR THE PASSAGE OF
THIS SOMEWHAT COMPLEX SCENARIO. GIVEN FORECAST HIGH PWAT VALUES AND
SLOW PASSAGE...GENEROUS RAINFALL AMOUNTS OF MORE THAN A HALF INCH
WILL ALSO BE LIKELY.

THE RAIN WILL TAPER OFF FROM THE NORTH DURING THE MIDDAY AND
AFTERNOON HOURS SATURDAY AS THE FRONT WILL PUSH SOUTH ACROSS
PENNSYLVANIA BEFORE STALLING IN THE VCNTY OF MARYLAND.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
BEHIND THIS SYSTEM A PUSH OF MUCH DRIER AIR WILL BRING A DRY PERIOD
FROM SATURDAY NIGHT THROUGH SUNDAY AS WEAK HIGH PRESSURE BUILDS INTO
THE GREAT LAKES. BY MONDAY AND TUESDAY DEEPER MOISTURE RETURNS AGAIN
FROM THE OHIO VALLEY. A GENERAL ZONAL FLOW ACROSS THE NATION SHOULD
ALLOW A PARADE OF CONVECTIVELY AUGMENTED SUBTLE MID LEVEL WAVES TO
CROSS THE OHIO VALLEY AND GREAT LAKES SUPPORTING A FEW ROUNDS OF
SHOWERS AND STORMS...BUT THERE WILL ALSO BE PLENTY OF RAIN FREE TIME
AS WELL.

TEMPERATURES WILL BE TYPICAL OF EARLY SUMMER WITH MOST DAYS IN THE
UPPER 70S TO LOWER 80S FOR HIGHS.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
AT 15Z SKIES WERE MAINLY CLEAR ACROSS MUCH OF THE REGION. DURING
THE MIDDAY...AN ELEVATED WARM FRONT WILL CROSS THE REGION FROM
WEST TO EAST WITH A BROKEN LINE OF SHOWERS AND THUNDERSTORMS...
ALTHOUGH STRONGER CONVECTION IS EXPECTED LATE IN THE DAY INTO THIS
EVENING.

EXPECT A BRIEF LULL BEHIND THE LEADING SHOWERS AND THUNDERSTORMS
UNTIL THE COLD FRONT REACHES THE REGION THIS EVENING. THIS WILL
BRING MORE WIDESPREAD SHOWERS AND THUNDERSTORMS IN THE 21Z TO 03Z
TIMEFRAME. SOME OF THESE STORMS MAY BE SEVERE WITH GUSTY WINDS AND
LARGE HAIL POSSIBLE.

CONDITIONS WILL IMPROVE BEHIND THIS BOUNDARY THIS EVENING WITH A
RETURN TO VFR CONDITIONS.

OUTLOOK...
THURSDAY...VFR.
FRIDAY THROUGH SATURDAY...VFR MOST OF THE TIME WITH A FEW PASSING
SHOWERS OR ISOLATED THUNDERSTORMS.
SATURDAY...BECOMING VFR.
SUNDAY...VFR.

&&

.MARINE...
A SW BREEZE WILL DEVELOP THIS AFTERNOON...WITH THE STRONGEST WINDS
ON THE LAND. HOWEVER...THESE WINDS WILL LIKELY FUNNEL UP THE
NIAGARA RIVER AND ACROSS WESTERN LAKE ONTARIO SO HAVE ISSUED A
BRIEF SMALL CRAFT ADVISORY FOR THE WINDS. THIS SHOULD RESULT IN
CHOPPY 2 TO 3 FT WAVES. A LEADING AREA OF THUNDERSTORMS WILL CROSS
THE LOWER LAKES EARLY THIS AFTERNOON WHICH COULD BRING GUSTY WINDS.

A HIGHER RISK OF SEVERE STORMS WILL COME THIS EVENING ALONG A COLD
FRONT. GUSTY WINDS WILL BE THE MAIN THREAT ALONG WITH LIGHTNING.
AFTER THIS...EXPECT A RELATIVELY MODEST FLOW WITH WINDS BELOW 15 KTS
FOR THE REMAINDER OF THE WEEK.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LEZ020.
         SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
         LOZ030-042.

&&

SYNOPSIS...THOMAS
NEAR TERM...SMITH/THOMAS
SHORT TERM...HITCHCOCK/RSH
LONG TERM...HITCHCOCK/RSH
AVIATION...APFFEL/SMITH
MARINE...APFFEL/SMITH
Hazardous weather outlook, Jun 10, 5:00 AM EDT, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
500 AM EDT WED JUN 10 2015

NYZ001>008-010>014-019>021-085-110900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
500 AM EDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM
MID AFTERNOON THROUGH MID TO LATE EVENING AHEAD OF A FAST MOVING
COLD FRONT. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE
WITH DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO A LOW RISK OF AN
ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM MID AFTERNOON
THROUGH MID EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-110900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
500 AM EDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM
MID AFTERNOON THROUGH MID TO LATE EVENING AHEAD OF A FAST MOVING
COLD FRONT. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE
WITH STRONG WINDS...LOCALLY HIGHER WAVES...AND LARGE HAIL. THERE
IS ALSO A LOW RISK OF AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM MID AFTERNOON
THROUGH MID EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

In the hours before

Special weather statement, Jun 10, 1:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
102 PM EDT WED JUN 10 2015

NYZ001-002-010-011-085-101730-
NORTHERN ERIE-NIAGARA-SOUTHERN ERIE-ORLEANS-GENESEE-
102 PM EDT WED JUN 10 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NIAGARA...NORTHWESTERN
GENESEE...NORTHEASTERN ERIE AND ORLEANS COUNTIES...

AT 101 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF NEWFANE TO NEAR TONAWANDA...AND
MOVING SOUTHEAST AT 50 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BUFFALO...CHEEKTOWAGA...WEST SENECA...NORTH TONAWANDA...CLARENCE...
LOCKPORT...KENMORE...DEPEW...TONAWANDA...AMHERST...LANCASTER...EAST
AURORA...MEDINA...ALBION...WILLIAMSVILLE...GRAND ISLAND...ELMA...
NEWFANE...PENDLETON AND MARILLA.

THIS INCLUDES INTERSTATE 90 BETWEEN EXITS 54 AND 48A.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4306 7899 4304 7895 4334 7872 4338 7849
      4338 7809 4337 7801 4274 7861 4288 7889
      4295 7891 4295 7893 4299 7894 4296 7894
      4296 7897 4300 7902
TIME...MOT...LOC 1701Z 293DEG 45KT 4339 7855 4296 7895

REYNOLDS

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:05 AM EDTSmall Craft AdvisoryBUF16 hr
Jun 10, 12:24 PM EDTSpecial Marine WarningBUF51 min
Jun 10, 1:02 PM EDTSpecial Marine WarningBUF88 min
Jun 10, 1:26 PM EDTSpecial Weather StatementBUFMonroe34 min
Jun 10, 1:46 PM EDTSpecial Weather StatementBUFOrleans29 min
Jun 10, 4:26 PM EDTSpecial Marine WarningBUF49 min
Jun 10, 6:46 PM EDTSpecial Marine WarningBUF89 min
Jun 10, 7:20 PM EDTSevere Thunderstorm WarningBUFNiagara, Orleans34 min

Nearby

Special Weather Statements in New York, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.